Some fixed point theorems for multivalued mappings

Valter Šeda

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 147-164
  • ISSN: 0011-4642

How to cite

top

Šeda, Valter. "Some fixed point theorems for multivalued mappings." Czechoslovak Mathematical Journal 39.1 (1989): 147-164. <http://eudml.org/doc/13763>.

@article{Šeda1989,
author = {Šeda, Valter},
journal = {Czechoslovak Mathematical Journal},
keywords = {locally convex Hausdorff topological vector space; fixed point theorems for multifunctions; surjectivity theorem; semicontinuous multifunction},
language = {eng},
number = {1},
pages = {147-164},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some fixed point theorems for multivalued mappings},
url = {http://eudml.org/doc/13763},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Šeda, Valter
TI - Some fixed point theorems for multivalued mappings
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 147
EP - 164
LA - eng
KW - locally convex Hausdorff topological vector space; fixed point theorems for multifunctions; surjectivity theorem; semicontinuous multifunction
UR - http://eudml.org/doc/13763
ER -

References

top
  1. Browder F. E., 10.1007/BF01350721, Math. Ann. 177 (1968), 283-301. (1968) Zbl0176.45204MR0229101DOI10.1007/BF01350721
  2. Choquet G., Lectures on Analysis, Volume II. Representation Theory, W. A. Benjamin, Inc. New York, Amsterdam, 1969. (1969) Zbl0181.39602MR0250012
  3. Conti G. e Nistri P., On surjectivity for e -quasibounded multivalued maps, Atti Acad. Naz. Lincei, Rend. Cl. Sci. fis. mat. nat. 61 (1976), 195-201. (1976) Zbl0382.47033MR0487642
  4. Day M. M., Normed Linear Spaces, Springer-Verlag, Berlin - Göttingen-Heidelberg 1958 (Russian translation: Izdat. inostr. lit. Moscow, 1961). (1958) Zbl0082.10603MR0094675
  5. Deimling K., Nonlinear Functional Analysis, Springer-Verlag, Berlin, Heidelberg, 1985. (1985) Zbl0559.47040MR0787404
  6. Dunford N., Schwartz J. T., Bade W. G., Bartle R. G., Linear Operators. Part I: General Theory, Interscience Publishers, New York, London 1958 (Russian translation: Izdat. inostr. lit. Moscow 1962). (1958) MR1009162
  7. Edwards R. E., Functional Analysis-Theory and Applications, Holt, Rinehart and Winston, New York 1965 (Russian translation: Izdat. Mir, Moscow, 1969). (1965) Zbl0182.16101MR0221256
  8. Fan K., 10.1007/BF02052284, Math. Ann. 163 (1966), 189-203. (1966) Zbl0138.37401MR0190689DOI10.1007/BF02052284
  9. Haščák A., Fixed Point Theorems for Multivalued Mappings, Czech. Math. J. 35 (110) (1985), 533-542. (1985) Zbl0608.47063MR0809039
  10. Himmelberg J., 10.1016/0022-247X(72)90128-X, J. Math. Anal. Appl. 38 (1972), 205-207. (1972) Zbl0225.54049MR0303368DOI10.1016/0022-247X(72)90128-X
  11. Kapoor O. P., 10.1016/0022-247X(74)90077-8, J. Math. Anal. and Appl. 45 (1974), 354-356. (1974) Zbl0275.47035MR0352934DOI10.1016/0022-247X(74)90077-8
  12. Kelley J. L., General Topology, Van Nostrand Co. Inc., New York, 1957 (Russian translation: Izdat. Nauka, Moscow, 1968). (1957) Zbl0157.53002MR0070144
  13. Köthe K., Topological Vector Spaces, I. Springer-Verlag, Berlin-Heidelberg-New York, 1969. (1969) Zbl0179.17001MR0248498
  14. Reich S., A Remark on Set-Valued Mappings that Satisfy the Leray-Schauder Condition, Atti Accad. Naz. Lincei, Rend. Cl. Sci. fis. mat. nat. 61 (1976), 193-194. (1976) Zbl0454.47047MR0477902
  15. Robertson A. P., Robertson W., Topological Vector Spaces, Cambridge Univ. Press 1964 (Russian translation: Izdat. Mir, Moscow, 1967). (1964) Zbl0123.30202MR0162118
  16. Schaefer H. H., Topological Vector Spaces, Mac Millan Co., New York, 1966 (Russian translation: Izdat. Mir, Moscow, 1971). (1966) Zbl0141.30503MR0193469
  17. Schaefer H., 10.1007/BF01362380, Math. Ann. 129 (1955), 415-416. (1955) Zbl0064.35703MR0071723DOI10.1007/BF01362380
  18. Seah S. W., Asymptotic Equivalence of Multivalued Differential Systems, Boll. Un. Mat. Ital. (5), 17 (1980), 1124-1145. (1980) Zbl0458.34009MR0770837
  19. Sehgal V. M., Singh S. P., A Variant of a Fixed Point Theorem of Ky Fan, Indian J. Math. 25 (1983), 171-174. (1983) MR0809248
  20. Sobieszek W., Kowalski P., On the Different Definitions of the Lower Semicontinuity, Upper Semicontinuity. Upper Semicompacity, Closity and Continuity of the Point-to-Set Maps, Demonstratio Mathematica, 11 (1978), 1053-1063. (1978) Zbl0408.54001MR0529647
  21. Švec M., Fixpunktsatz und monotone Lösungen der Differentialgleichung y ( n ) + B ( x , y , y ' , ... , y ( n - 1 ) ) y = 0 , Archivum Mathematicum (Brno), 2 (1966), 43-55. (1966) Zbl0216.41003MR0206368
  22. Taylor A. E., Introduction to Functional Analysis, J. Wiley and Sons, Inc., New York, 1967 (Czech translation: Academia, Praha, 1973). (1967) MR0098966
  23. Yosida K., Functional Analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1980. (1980) Zbl0435.46002MR0617913
  24. Zeidler E., Vorlesungen über nichtlineare Funktionalanalysis I -Fixpunktsätze, BSB B. G. Teubner Verlagsgeselschaft, Leipzig, 1976. (1976) Zbl0326.47053MR0473927

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.